# SDR CALA2024041201054

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140T0130U38
- Condition: Cracked
- Location: Bs 1087 S36r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE IS CRACKED ON THE FWD SIDE OF FRAME 1087, IN THE AREA FWD OF THE ALC, STRAIGHT UP FROM STRINGER 36R.#3373. REMOVED AND REPLACED THE ANGLE ON THE FWD SIDE OF FRAME 1087, IN THE AREA FWD OF THE ALC, STRAIGHT UP FROM STRINGER 36B PER B767 SRM 51-40-02 PARAGRAPH 7.
